# SDR ABXA9701078

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Part number: 5917579125
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND TWO CRACKS IN THE AFT PRESSURE BULKHEAD DOOR JAMB, RIGHT UPPER CORNER.  REMOVED AND REPLACED CRACKED Y-DOUBLER IAW DC-9 SRM CHAPTER 51-30-5.
